A bijection of the set of 3-regular partitions
Mullineux, G., 1980. A bijection of the set of 3-regular partitions. Journal of Combinatorial Theory, Series A, 28 (2), pp. 115-124.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
A bijection of the set of 3-regular partitions of an integer n is constructed. It is shown that this map has order 2 and that the 3-cores of a partition and its image have diagrams which are mutual transposes. It is conjectured that this is the same bijection as the one induced, using the labeling of Farahat, Müller, and Peel, from the action of the alternating character upon the 3-modular irreducible representations of the symmetric group of degree n.
|Departments||Faculty of Engineering & Design > Mechanical Engineering|
Actions (login required)